Vol. 107, No. 1, 1983

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Transformations of certain sequences of random variables by generalized Hausdorff matrices

David Borwein and Amnon Jakimovski

Vol. 107 (1983), No. 1, 15–26
Abstract

Sufficient conditions are established for a generalized Hausdorff matrix to transform certain sequences of random variables into almost surely convergent sequences.

Mathematical Subject Classification 2000
Primary: 40G05
Secondary: 60F15
Milestones
Received: 8 September 1981
Revised: 11 March 1982
Published: 1 July 1983
Authors
David Borwein
Amnon Jakimovski